# SDR SCNA96342

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 791-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON TOP FLANGE OF THE LEFT HAND INBOARD SEAT TRACK AT BS 791 TO 840.  REMOVED CORROSION, FABRICATED AND INSTALLED A REPAIR DOUBLER PER ENGINEERING ORDER.
